# SDR R61A201604180248

- Difficulty date: April 18, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N436YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000424
- Aircraft time: 3,950 hours, 2,823 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Warning Message
- Condition: False Activation
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A FLAP FAIL MESSAGE.  CREW RAN QRH AND DESCENDED TO FL 190. CREW DECLARED AN EMERGENCY AND WITH VEHICLES ROLLING, LANDED WITHOUT INCIDENT. MAINTENANCE PERFORMED FIM 27-53-00-810-826-ACE IAW AMM WITH NO DEFECTS NOTED. MAINTENANCE CLEARED INHIBITS, CYCLED FLAPS AND SLATS WITH NO DEFECTS NOTED.  ACFT IS GOOD FOR SERVICE.
